ID 1407
File
Title Transcription
ヒセンケイ リキガクケイ ノ キョクゲン シュウゴウ (2) ギャク モンダイ ニヨル カイセキ
Title Alternative
Limit Sets of Nonlinear Dynamical Systemes (2) Analysis via an Inverse Method
Authors
Publisher
鳥取大学工学部
Content Type
Departmental Bulletin Paper
ISSN・ISBN
0385-8596
NCID
AN00174610
Journal Title
鳥取大学工学部研究報告
Current Journal Title
鳥取大学工学部研究報告
Volume
12
Issue
1
Start Page
45
End Page
51
Published Date
1981-10
Text Version
Publisher
Citation
鳥取大学工学部研究報告. 1981, 12(1), 45-51
Department
Faculty of Engineering/Graduate School of Engineering
Language
Japanese